Skip to comments.A Host of Anxiety Drugs, Begat by Valium
Posted on 02/24/2005 4:19:25 PM PST by neverdem
click here to read article
Kava kava I don't know about. It seems like another overload: valerian, melatonin and kava kava seems like it needs something like fruit juice or vegetable juice to drink with. I'll try it to see what happens, with a juice.
No, I'm keeping them because those organic chemicals don't degrade when kept air-tight. The ones that degrade are anti-biotics. If I break some part of my body during the next earthquake, firestorm, flood (riot?), I have a med kit for when nothing else is available and travel is impossible. I live 1 mile from the '94 earthquake and was sitting on guess what at 4:30AM that morning.
I will be passing by a Rite-Aid and Walgreens this weekend and read the labels. I must be in bed by 8PM to awake by 4.5 AM. I like veggie juice with a splash of hot sauce stirred in. If I sleep later, you will know:):)
The symptoms are generally mild and transient for the TCAs and the SSRIs but may be serious for the MAOIs. They are much more common with a shorter acting SSRI, such as paroxetine(Paxil), than with the longer acting agent fluoxetine(Prozac).
If you want to stop a SSRI, ask your doc to switch to Prozac with its longer half life, first to a dose where you don't have withdrawal symptoms from Paxil. There may be some trial and error. Then ask your doc to start a tapering dose of Prozac weaning you over one or two months to the lowest possible dose of Prozac, which you may have to cut or break in two for the last week.
The longer it takes to wean off the Prozac, the more likely you won't have withdrawal symptoms. There are no guarantees in medicine. If your doc doesn't want to do it, consider a different shrink or doc. Be sure to click on "Related Articles".
I should have read up the thread a little. I posted (later) exactly what you said about getting "standardized" extract. We have helped a fellow freeper.
do you know how severe w/d will be after my pdoc switched me 1-1.5mg of lorazepam for sleep for 4.5mons and then to wean me off with klonopin i take .25mgAM and .25mgPM and will be tapering over a month. am i going to have problems??? i went c/t on the lorazepam for 6 days cause i didnt know there were any dangerous side effects. any suggestions on what you think. no one here in the usa is familiar w. the ashton manual. what do you think?????????
Disclaimer: Opinions posted on Free Republic are those of the individual posters and do not necessarily represent the opinion of Free Republic or its management. All materials posted herein are protected by copyright law and the exemption for fair use of copyrighted works.